# SDR DHL2005746508

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK DAMAGED AT BS 1110 TO 1130 LBL 45.5.  CUT OUT DAMAGED SEAT TRACK FROM STA 1020 TO 1135 LBL 45.5 IAW B727 SRM 53-10-5 FIG 1, FABBED NEW SEAT TRACK DIM (117 1/2") MAT USED BSC 520-792 PO 900-203 SPLICE 7075 T6 0.25 PO 900-1189 DIM (9") 2 ANGLER SPLICE AND 10134-1407 PO 449666 DIM (15"X3") IAW B727 SRM 53-10-1 FIG 1, TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-1 FIG 1.
